Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Woke up with chills and fever, taking florastor, omeprazole magnesium for reflux. Side effect?

I have started taking florastor (250 mg capsule 2 x per day). What are the side effects of this medication? I also started omeprazole magnesium for reflux . Today I could hard wake up and had chills and an aching feeling like fever. I think it is the omeprazole and not the florastor. I should not have started two new medications at the same time.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, Florastor is a unique probiotic supplement that is used by many people. Saccharomyces Boulardii is yeast that is used in florastor. Florastor is able to maintain healthy balance micro-organisms which benefit the intestinal tract of the humans. It is also beneficial in treating diarrhea. An increase in stomach gas or bloating may occur.
If any of these unlikely but serious side effects occur like signs of infection (such as high fever, chills, persistent cough). However, seek immediate medical attention if you notice any of the following symptoms of a serious allergic reaction rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing. This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor. All medicines may cause side effects, but many people have no, or minor, side effects with omeprazole magnesium. Side effects are diarrhea; gas; headache; nausea; stomach pain; vomiting or severe allergic reactions. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor